# SDR SIMA200614604

- Difficulty date: May 24, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: S694603
- Condition: Ruptured
- Location: Oxygen Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 3543 - DFW - AN OXYGEN LEAK FROM OBSERVERS MASK AND DEPLETED ALL THE OXYGEN.  TROUBLESHOT, FOUND OXYGEN LINE BEHIND OBSERVERS 02 MASK RUPTURED.  REPLACED LINE IAW MM 35-11-03.  INSTALLED SERVICEABLE CREW 02 BOTTLE IAW MM 35-11-03.  NO LEAKS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.  (M)
